# SDR COEA2015121849811

- Difficulty date: December 18, 2015
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FWD FUSELAGE CROWN PANEL, AFT EDGE OF FRAME 23, STRINGER 2AR.   REPAIRED IAW SRAS ES-3379/16.
